Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I had a tummy tuck and now I have a

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6989 Questions
Question
I had a tummy tuck and now I have a rash where they put the tape! Which cream Can I use?
Posted Tue, 5 Dec 2017 in Lump
 
 
Answered by Dr. Kakkar S. 24 minutes later
Brief Answer:
Kindly upload Images

Detailed Answer:
Hello. thank you.

I am Dr. kakkar (Dermatologist). I have noted your concern.
Perhaps you have an allergic reaction or an irritant reaction . Do you have any associated symptoms? itching? burning? pain? etc. Can you upload a few images of the rash in "Reports Section" so that I have a better understanding of the rash?

Regards
Above answer was peer-reviewed by
 
Follow-up: I had a tummy tuck and now I have a 22 minutes later
It itches a lot
 
 
Answered by Dr. Kakkar S. 51 minutes later
Brief Answer:
Allergic contact dermatitis

Detailed Answer:
Thank you.
it is allergic contact dermatitis - perhaps to the tape adhesive or may be to the topical ointment that you may have been using? Are you using anything locally?betadine or something else?
I suggest you to use a moderately potent topical steroid e.g either Mometasone furoate 0.1%cream or Triamcinolone acetonide 0.1%cream, twice daily. Use it only on the affected area, away from the stitch line. You may also take a tab. cetrizine 10mg once daily for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Follow-up: I had a tummy tuck and now I have a 17 minutes later
I’m using a triple antibiotic cream and I took a Benadryl pill! What do u think?
 
 
Answered by Dr. Kakkar S. 34 minutes later
Brief Answer:
Allergic contact dermatitis

Detailed Answer:
thank you.

Stip triple antibiotic ointment. This rash won't resolve with it.
I suggest you to see one of the above topical steroids(mentioned in my last reply) for the rash. Use it away from the stitch line..
For the stitch line you may use a topical antibacterial e.g either Mupirocin 2%ointment or Fusidic acid 2%ointment, twice daily.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor